WTF ... IS WTF!?
We are a collective of people who believe in freedom of speech, the rights of individuals, and free pancakes! We share our lives, struggles, frustrations, successes, joys, and prescribe to our own special brand of humor and insanity. If you are looking for a great place to hang out, make new friends, find new nemeses, and just be yourself, WTF.com is your new home.

Need some medical advice

Hypertron

Asshole of the Year
457
0
16
#1
Hey i know someone who started taking a medicine called lamictal for bipolar disorder and its seemed to have made their symptoms worse, has anyone taken or know someon who has taken lamictal, if so could you post what you know about it?
 

Icarus

(╯°□°)╯︵ ┻━┻
6,775
281
118
#2
Right off the bat... Ask a doctor, not us :thumbsup:

I've no clue, but Web M.D. may be of some help... though I doubt it (usually it's not relating to medicines, but medicial problems).
 

TwisT

Hooked on Rocks!
2,347
1
0
#3
NoSubstance said:
Right off the bat... Ask a doctor, not us :thumbsup:

I've no clue, but Web M.D. may be of some help... though I doubt it (usually it's not relating to medicines, but medicial problems).
Tell it! :thumbsup:
 

magnolia

Postaholic
4,093
61
112
#4
Hypertron said:
Hey i know someone who started taking a medicine called lamictal for bipolar disorder and its seemed to have made their symptoms worse, has anyone taken or know someon who has taken lamictal, if so could you post what you know about it?
I take it and all I know is it makes me ill. But here are some facts about it.

http://www.psycom.net/depression.central.lamotrigine.html

That link has a lot of info. I'm not sure if it'll help. but i'm posting it anyway.
 

Jung

???
Premium
13,998
2,267
487
#5
Hypertron said:
Hey i know someone who started taking a medicine called lamictal for bipolar disorder and its seemed to have made their symptoms worse, has anyone taken or know someon who has taken lamictal, if so could you post what you know about it?
webmd.com and google are your best friends. we are not doctors.